# SDR ASAA0741427

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 30,348 hours, 16,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part serial: 001244
- Condition: Bent
- Location: L1 Door
- Component: Door
- Component part number: 507945299
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L 1 DOOR EXTERNAL SKIN IS BENT AT THE UPPER AFT CORNER.  CUTOUT THE DAMAGED AREA OF SKIN FABRICATED AND INSTALLED A SKIN FILLER AND AN EXTERNAL REPAIR DOUBLER IAW SRM 52 00 01 FIG 201.
